Vol. 30, No. 3, 1969

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Distribution of zeros of solutions of a fourth order differential equation

Allan C. Peterson

Vol. 30 (1969), No. 3, 751–764
Abstract

The primary concern of this paper is to study the distribution of zeros of solutions, that have at least four zeros, two or more of which are distinct zeros, of the canonical fourth order equation

L4[y] = (r3L3[y])′ + q3r2L2[y]+ q4y = 0,
(E4)

where ri(x) > 0,ri(x),qj(x) C[a,),i = 1,2,3,j = 1,2,3,4, which was introduced by Barrett.

Mathematical Subject Classification
Primary: 34.42
Milestones
Received: 28 August 1968
Revised: 13 January 1969
Published: 1 September 1969
Authors
Allan C. Peterson